Vol. 100, No. 1, 1982

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Note on the spaces P(S) of regular probability measures whose topology is determined by countable subsets

Roman Pol

Vol. 100 (1982), No. 1, 185–201

Two closely connected topics are discussed: countable tightness in the spaces P(S) of regular probability measures with the weak topology and a convex analogue to Lindelöf property of the weak topology of the function spaces C(S) defined by H. H. Corson. The main result of this note exhibits a rather wide class of compact spaces stable under standard operations including the operation P(S), such that within this class both of the properties we deal with are dual each other and they behave in a regular way. Some related open problems are stated.

Mathematical Subject Classification 2000
Primary: 54C35
Secondary: 46E27, 47B38
Received: 14 January 1980
Revised: 9 February 1981
Published: 1 May 1982
Roman Pol